A High-Dimensional Propagation Model for a Class of Highly Infectious Latent Diseases under Safety Measures

( views:, downloads: )
Author:
TAN Shu-ping()
ZHANG Ji-feng()
Journal Title:
JOURNAL OF BIOMATHEMATICS
Issue:
Volume 20, Issue 04, 2005
DOI:
Key Word:

Abstract:

  • [1][专期]刘来福,曾文艺.数学模型与数学建模.第二版[M].北京:北京师范大学出版社,1997,150-1997.
  • [2][专著](美)W·F·卢卡斯主编;翟晓燕,黄振高,许若宁译,生命科学模型[M].长沙:国防科技大学出版社,1996,252-262.
  • [3]龚其同,佟仁城,吕本富等.北京市SARS的防疫措施和疫情的发展趋势分析[J].管理评论,2003,15(4):28-30.
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn